On the convergence of gelerkin approximations

Guillerlmo Restrepo

Revista colombiana de matematicas (1970)

  • Volume: 4, page 1-6
  • ISSN: 0034-7426

How to cite


Restrepo, Guillerlmo. "On the convergence of gelerkin approximations." Revista colombiana de matematicas 4 (1970): 1-6. <http://eudml.org/doc/181576>.

author = {Restrepo, Guillerlmo},
journal = {Revista colombiana de matematicas},
language = {eng},
pages = {1-6},
title = {On the convergence of gelerkin approximations},
url = {http://eudml.org/doc/181576},
volume = {4},
year = {1970},

AU - Restrepo, Guillerlmo
TI - On the convergence of gelerkin approximations
JO - Revista colombiana de matematicas
PY - 1970
VL - 4
SP - 1
EP - 6
LA - eng
UR - http://eudml.org/doc/181576
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.